Full Text: PDF
Received May 25, 2018; Accepted August 23, 2018; Published September 3, 2018
Abstract. This paper presents the existence and uniqueness theorems of solutions for a class of fractional integro-differential equations with time-dependent delay. The Banach fixed point theorem and the Krasnoselskii’s fixed point theorem are applied to establish our results. An example is provided to illustrate the effectiveness of the obtained results.
How to Cite this Article:
Kazem Nouri, Marjan Nazari, Bagher Keramati, Leila Torkzadeh, Existence and uniqueness of solutions for a class of functional-integral equations with fractional derivative and time-dependent delay, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 28, pp. 1-13.